Thank you for your question and welcome to Health Central's ADHD Community.
Nervousness can be a side effect of stimulant medication. How well your medication works may be different based on other factors, such as what you have eaten or if you have skipped meals. (See: How Does Food Impact ADHD Medications?)
Natural hormonal fluctuations can also impact how your medication works. I would suggest keeping a daily log of how you are feeling including when you feel focused and when you are feeling nervous. This can help you see if there is any pattern to the swings.
This also provides you with specific information to bring to your doctor's attention at your next office visit so together you can determine if you need to adjust your medication.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.